Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 198, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Aug 5, 2016, 8:10 PM CDT for Taney County, Missouri. It was in force for 22 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2016, 8:10 PM CDT (01:10 UTC)
- Expired
- Aug 5, 2016, 8:32 PM CDT
- In force
- 22 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Taney County, MO
The radar
The Springfield radar (KSGF), 84 km from the middle of the area, began a volume at 01:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 8:10 PM CDT | TSTM WND DMG | 9 W Protem, MO | TREE DOWN BLOCKING ROAD. |
| Aug 5, 8:10 PM CDT | TSTM WND DMG | 9 W Protem, MO | TREE DOWN BLOCKING ROAD NEAR THE INTERSECTION OF M HWY AND MOARK ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1836 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1185 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
271
WUUS53 KSGF 060110
SVRSGF
MOC213-060200-
/O.NEW.KSGF.SV.W.0198.160806T0110Z-160806T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
810 PM CDT FRI AUG 5 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN TANEY COUNTY IN SOUTHWESTERN MISSOURI...
* UNTIL 900 PM CDT
* AT 809 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTHWEST
OF DIAMOND CITY...OR 12 MILES SOUTHEAST OF FORSYTH...MOVING EAST AT
10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BULL SHOALS LAKE... RUETER...
PROTEM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR BULL SHOALS LAKE...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3660 9308 3665 9277 3650 9278 3650 9310
TIME...MOT...LOC 0109Z 269DEG 9KT 3652 9303
HAIL...1.00IN
WIND...60MPH
$$
HATCH2 follow-up statements
393
WWUS53 KSGF 060117
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
817 PM CDT FRI AUG 5 2016
MOC213-060200-
/O.CON.KSGF.SV.W.0198.000000T0000Z-160806T0200Z/
TANEY MO-
817 PM CDT FRI AUG 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR SOUTHEASTERN TANEY COUNTY...
AT 816 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIAMOND
CITY... OR 13 MILES SOUTHEAST OF FORSYTH...MOVING EAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
BULL SHOALS LAKE... PROTEM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
IF ON OR NEAR BULL SHOALS LAKE...GET AWAY FROM THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3658 9307 3661 9277 3650 9278 3650 9310
TIME...MOT...LOC 0116Z 270DEG 11KT 3652 9299
HAIL...1.00IN
WIND...60MPH
$$
HATCH404
WWUS53 KSGF 060132
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
832 PM CDT FRI AUG 5 2016
MOC213-060142-
/O.CAN.KSGF.SV.W.0198.000000T0000Z-160806T0200Z/
TANEY MO-
832 PM CDT FRI AUG 5 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TANEY COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND
HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3658 9307 3661 9277 3650 9278 3650 9310
TIME...MOT...LOC 0131Z 269DEG 9KT 3652 9294
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 7:53 PM CDT, 17 minutes earlier.
Area forecast discussion, Aug 5, 7:53 PM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Springfield MO 753 PM CDT FRI AUG 5 2016 .SHORT TERM...(This evening through Saturday) Issued at 239 PM CDT Fri Aug 5 2016 Areas of mid and high level clouds have managed to keep temperatures down just a bit today over many locations. We have seen some pockets of sunshine develop over the eastern Missouri Ozarks. We may still see some widely scattered convection develop over this area through early this evening with an attendant damaging wind threat. Meanwhile, a cold front will continue to slowly sink south into the Missouri Ozarks tonight. A low level jet is expected to develop across the southern Plains and veer towards the Missouri Ozarks later tonight. While the strongest part of the jet will remain well west of the area, enough upglide should be present for a few clusters of showers and thunderstorms to develop and track southeast into the area. This activity may then continue into Saturday morning with the best chances across southern Missouri. Re-development of thunderstorms will then be possible in the afternoon with that front in the area. The key to additional thunderstorms will be whether or not we can destabilize enough. With clouds and storms around, highs over most areas should remain in the 80s. We may see a few lower 90s readings over far southwestern Missouri. .LONG TERM...(Saturday Night through Friday) Issued at 239 PM CDT Fri Aug 5 2016 That front will remain in the area for the remainder of this weekend and into Monday. Models indicate the potential for additional clusters of storms potentially impacting the area Saturday night and again Sunday night. Additional showers and thunderstorms will also remain possible during the heating of the day with that front in the area. That front is then forecast to lift north of the area during the Tuesday through Friday time frame. This will decrease the chances for nocturnal thunderstorm clusters. However, the prospects for afternoon pop-up thunderstorms will remain over parts of the Ozarks. Temperatures will warm up once again as upper level ridging builds over the region. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 747 PM CDT Fri Aug 5 2016 For the KSGF/KJLN/KBBG tafs: Scattered thunderstorms in the near term will weaken over the next couple of hours. Additional development will be possible near a west-east sfc front over the area toward 12z. Have mostly MVFR ceilings after 12z as the front moves over the area. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && SHORT TERM...Schaumann LONG TERM...Schaumann AVIATION...DSA
Hazardous weather outlook, Aug 5, 7:13 PM CDT, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 713 PM CDT FRI AUG 5 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070015- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 713 PM CDT FRI AUG 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED THUNDERSTORM WIND DAMAGE RISK. ELEVATED FLOODING RISK. ELEVATED LIGHTNING RISK. DISCUSSION... SCATTERED EARLY EVENING THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE WITH THE HIGHEST CONCENTRATION OVER CENTRAL MISSOURI WHERE FREQUENT LIGHTING AND EXCESSIVE RAINFALL IS POSSIBLE. A FEW STRONGER STORMS WILL OVER THE AREA WILL HAVE THE POTENTIAL TO PRODUCE STRONG DOWNBURST WINDS IN LOCALIZED AREAS. WHILE THUNDERSTORMS ARE EXPECTED TO DIMINISH BY LATE EVENING... ADDITIONAL CLUSTERS OF THUNDERSTORMS MAY TRACK SOUTHEAST INTO SOUTHEASTERN KANSAS AND WESTERN MISSOURI OVERNIGHT. CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY POTENTIAL HAZARDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SCATTERED THUNDERSTORMS CAN BE EXPECTED AT TIMES THROUGH MONDAY AS A FRONTAL BOUNDARY REMAINS IN THE AREA. ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL THEN BE POSSIBLE FROM TUESDAY THROUGH THURSDAY MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. AFTERNOON HEAT INDICES IN THE MIDDLE 90S TO AROUND 100 DEGREES CAN BE EXPECTED THIS WEEKEND...MAINLY ACROSS SOUTHEASTERN KANSAS AND SOUTHERN MISSOURI. HIGHER HEAT INDICES ARE THEN EXPECTED OVER MOST LOCATIONS DURING THE EARLY AND MIDDLE PORTIONS OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) DSA
In the hours before
Special weather statement, Aug 5, 5:57 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
557 PM CDT FRI AUG 5 2016
MOZ058-071-052345-
PHELPS MO-MARIES MO-
557 PM CDT FRI AUG 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PHELPS AND EASTERN
MARIES COUNTIES UNTIL 645 PM CDT...
AT 557 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BELLE...OR 17 MILES NORTH OF ROLLA...MOVING EAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
BELLE... ROSATI...
VICHY...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 198 AND 200.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3827 9164 3816 9164 3815 9153 3801 9153
3805 9189 3829 9188 3829 9165
TIME...MOT...LOC 2257Z 275DEG 9KT 3820 9179
HATCHSpecial weather statement, Aug 5, 6:15 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 615 PM CDT FRI AUG 5 2016 MOZ103-060000- STONE MO- 615 PM CDT FRI AUG 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN STONE COUNTY UNTIL 700 PM CDT... AT 614 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR URBANETTE...OR 9 MILES SOUTHWEST OF KIMBERLING CITY...MOVING EAST AT 10 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN THE ADVISORY INCLUDE... TABLE ROCK LAKE... KIMBERLING CITY... SHELL KNOB... INDIAN POINT... BLUE EYE... CONEY ISLAND... LAMPE... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. IF ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3662 9358 3664 9332 3650 9332 3650 9358 TIME...MOT...LOC 2314Z 278DEG 9KT 3652 9353 HATCH
Local storm report, Aug 5, 7:09 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
709 PM CDT FRI AUG 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FLASH FLOOD 3 NNW LAKELAND 38.26N 92.65W
08/05/2016 MILLER MO PUBLIC
ESTIMATED 2 FEET OF WATER FLOWING OVER STATE HIGHWAY Z
AND BLUE SPRINGS CREEK
&&
BURCHFIELDLocal storm report, Aug 5, 7:14 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
714 PM CDT FRI AUG 05 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM FLASH FLOOD 2 WNW VICHY 38.13N 91.79W
08/05/2016 MARIES MO 911 CALL CENTER
SEVERAL INCHES OF WATER ESTIMATED FLOWING OVER US HIGHWAY
63 NORTH OF VICHY
&&
BURCHFIELDSpecial weather statement, Aug 5, 7:23 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
723 PM CDT FRI AUG 5 2016
MOZ094-095-102-103-060115-
CHRISTIAN MO-BARRY MO-STONE MO-LAWRENCE MO-
723 PM CDT FRI AUG 5 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHRISTIAN...
NORTHEASTERN BARRY...NORTHWESTERN STONE AND SOUTHEASTERN LAWRENCE
COUNTIES UNTIL 815 PM CDT...
AT 723 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MARIONVILLE...OR NEAR AURORA...MOVING NORTHEAST AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
AURORA... MARIONVILLE...
CLEVER... CRANE...
BILLINGS... HURLEY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3685 9370 3698 9376 3709 9360 3704 9343
3689 9344
TIME...MOT...LOC 0023Z 244DEG 12KT 3696 9366
HATCHSpecial weather statement, Aug 5, 8:05 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 805 PM CDT FRI AUG 5 2016 MOZ104-060145- TANEY MO- 805 PM CDT FRI AUG 5 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TANEY COUNTY UNTIL 845 PM CDT... AT 804 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9 MILES NORTHWEST OF DIAMOND CITY...OR 10 MILES SOUTHEAST OF FORSYTH... MOVING EAST AT 10 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN THE ADVISORY INCLUDE... BULL SHOALS LAKE... LAKE TANEYCOMO... PROTEM... RUETER... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. IF ON OR NEAR BULL SHOALS LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. && LAT...LON 3664 9312 3668 9277 3650 9277 3650 9312 TIME...MOT...LOC 0104Z 269DEG 9KT 3655 9304 HATCH
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 7:23 PM CDT | Special Weather Statement | SGF | Lawrence | 52 min |
| Aug 5, 7:27 PM CDT | Areal Flood Advisory | SGF | Texas | 4 hr |
| Aug 5, 8:05 PM CDT | Special Weather Statement | SGF | Taney | 40 min |
| Aug 5, 10:13 PM CDT | Flash Flood Warning | SGF | Ozark, Taney | 4 hr |
| Aug 5, 10:40 PM CDT | Flash Flood Warning | SGF | Howell, Ozark | 4 hr |
| Aug 6, 12:43 AM CDT | Areal Flood Warning | SGF | Maries, Phelps | 8 hr |
| Aug 6, 2:13 AM CDT | Areal Flood Warning | SGF | Howell, Ozark, Taney | 8 hr |
| Aug 6, 2:15 PM CDT | Areal Flood Advisory | SGF | Douglas, Howell, Ozark | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.